You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Poisson Regression Models of Species Abundance
P. J. Vincent and J. M. Haworth
Journal of Biogeography
Vol. 10, No. 2 (Mar., 1983), pp. 153-160
Published by: Wiley
Stable URL: http://www.jstor.org/stable/2844625
Page Count: 8
Preview not available
Species abundance regression models have been fitted with the GLIM computer package. These models take into account the discrete nature of the dependent variable, numbers of species. The inappropriateness of conventional normal regression models is demonstrated by the use of a normal probability plot.
Journal of Biogeography © 1983 Wiley